# SDR AALA202405146992

- Difficulty date: May 8, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 20,553 hours, 8,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RED HEAT SHRINK NOT INSTALLED ON R1 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR.   INSTALLED RED HEAT SHRINK ON R1 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR. PER AARD 25-66-00-4.
